Endlichkeitssätze für abelsche Varietäten über Zahlkörpern

This is a preview of subscription content, log in to check access.

Literatur

  1. 1.

    Arakelov, S.: Families of curves with fixed degeneracies. Math. USSR Izvestija5, 1277–1302 (1971)

    Google Scholar 

  2. 2.

    Arakelov, S.: An Intersection theory for divisors on an arithmetic surface. Math. USSR Izvestija8, 1167–1180 (1974)

    Google Scholar 

  3. 3.

    Baily, W.L., Borel, A.: Compactification of arithmetic quotients of bounded symmetric domains. Ann. of Math.84, 442–528 (1966)

    Google Scholar 

  4. 4.

    Deligne, P., Mumford, D.: The irreducibility of the space of curves of a given genus. Publ. math. I.H.E.S.36, 75–110 (1969)

    Google Scholar 

  5. 5.

    Faltings, G.: Calculus on arithmetic surfaces. Eingereicht bei Ann. of Math.

  6. 6.

    Faltings, G.: Arakelov's theorem for abelian varieties. Invent. math.73, 337–347 (1983)

    Google Scholar 

  7. 7.

    Moret-Bailly, L.: Variétés abéliennes polarisées sur les corps de fonctions. C.R. Acad. Sc. Paris296, 267–270 (1983)

    Google Scholar 

  8. 8.

    Namikawa, Y.: Toroidal compactification of Siegel spaces. Lecture Notes in Mathematics, vol. 812. Berlin-Heidelberg-New York: Springer 1980

    Google Scholar 

  9. 9.

    Parshin, A.N.: Algebraic curves over function fields I. Math. USSR Izvestija2, 1145–1170 (1968)

    Google Scholar 

  10. 10.

    Raynaud, M.: Schémas en groupes de type (p, ...,p). Bull. Soc. Math. France102, 241–280 (1974)

    Google Scholar 

  11. 11.

    Szpiro, L.: Sur le théorème de rigidité de Parsin et Arakelov. Astérisque64, 169–202 (1979)

    Google Scholar 

  12. 12.

    Szpiro, L.: Séminaire sur les pinceaux de courbes de genre au moins deux. Astérisque86 (1981)

  13. 13.

    Tate, J.:p-divisible groups. Proceedings of a conference on local fields, Driebergen 1966, pp. 158–183, Berlin-Heidelberg-New York: Springer 1967

    Google Scholar 

  14. 14.

    Tate, J.: Endomorphisms of abelian varieties over finite fields. Invent. math.2, 134–144 (1966)

    Google Scholar 

  15. 15.

    Zarhin, J.G.: Isogenies of abelian varieties over fields of finite characteristics. Math. USSR Sbornik24, 451–461 (1974)

    Google Scholar 

  16. 16.

    Zarhin, J.G.: A remark on endomorphisms of abelian varieties over function fields of finite characteristics. Math. USSR Izvestija8, 477–480 (1974)

    Google Scholar 

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Faltings, G. Endlichkeitssätze für abelsche Varietäten über Zahlkörpern. Invent Math 73, 349–366 (1983). https://doi.org/10.1007/BF01388432

Download citation